# SDR DL757030675

- Difficulty date: July 19, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 45,791 hours, 21,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N831215
- Part serial: 24395
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT OPENING FRAME AT STA 729 WAS BLENDED BELOW SRM LIMITS TO REMOVE CORROSION.  REPAIR IAW ER/A 385354-14
